# SDR SWIA201130053

- Difficulty date: October 12, 2011
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,644 hours, 46,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L BETWEEN FRAME 15 AND 15A HAS CORROSION.  (C-CHECK)  REPAIRED STRINGER 19L WITH SPLICE IN REFERENCE TO EMB 120.
